# SDR YENA20150419075

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, WHEN PERFORMING TASK CARD E190-05-21-00-816. CORROSION FOUND LT SIDE AT AFT SIL FR 19-21 LBL 44"-49" FWD WET AREA.  REMOVED CORROSION REF SRM 51-10-03. FROM LT AFT SIL FR 19-21 AND USING SRM 51-12-01. PERFORMED HFEC INSP. ALONG AREA OF CORROSION REMOVAL, NO FURTHER DAMAGE NOTED IAW NDT MANUAL 51-00-00-916-803. COMPLIED WITH EA TASK CARD E15-369-01. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
